# SDR CA110107012

- Difficulty date: January 5, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-8Q8
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Part number: E7174000
- Condition: Inoperative
- Part time: 4,896 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

EXPERIENCED A DUAL BLEED TRIP WITH ASSOCIATED LOSS OF CABIN PRESSURIZATION CONTROL AND EMERGENCY DESCENT RESULTING IN ATB.  THE CREW ACTIVATED THE PASSENGER OXYGEN SYSTEM.  SEVERAL PASSENGER OXYGEN GENERATORS DID NOT ACTIVATE.  LEFT BLEED TRIP AND RESET PER QRH.  LEFT BLEED TRIP AGAIN.  BLEED SELECTED OFF PER QRH.  ATB INITIATED AS PER MCC ADVICE.  HOWEVER, 5 MINUTES INTO THE RETURN FLIGHT RT BLEED TRIP.  DURING DESCENT CABIN RATE OF CLIMB EXCEEDED 2000 FPM.  TOTAL OF 5 PASSENGER OXYGEN GENERATORS DID NOT ACTIVATE.  NO ISSUES WITH ANY CREW O2 GENERATORS/ACTIVATION MECHANISM OPERATIONS.  44 PASSENGERS + CREW ONBOARD CABIN CREW ASSISTANCE COULD NOT ACTIVATE THE OXYGEN GENERATORS NECESSITATING PASSENGERS BE MOVED TO AN ALTERNATE SEAT ROW.  SPECIFIC SEAT ROW LOCATION WAS NOT RECORDED BY CREW.  SUNWING HAS REPLACED ENTIRE SHIPSET OF P/N E71740-00 OXYGEN GENERATORS IAW AMM.
